# SDR SWAA2020022041577

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,658 hours, 31,162 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slat Valve
- Part number: 5A33077
- Part serial: BNG19723
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR DIFFICULT TO ARM AND STOW. / R&R SLIDE IAW MT.
